Ask an expert
Question

07 Apr 2004

Thank you and 1 more question
Dear DietDoc
Thank you for replying to my message about Reflux. I have one more question, can the constant Post Nasal Drip cause heartburn? It feels as though I am constantly swallowing it.
Many thanks
Answer 374 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Lonely Planet
It's a pleasure. The post-nasal drip can be very aggravating and give you a slimy feeling in your throat, but I don't think that swallowing mucous should cause actual heartburn. The latter is much more likely to be caused by too high an acid production in your stomach.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote